# SDR 29GA2014120100002

- Difficulty date: November 28, 2014
- Submitted: December 1, 2014
- Operation: Air carrier
- Aircraft: N303AG
- Make and model: Saab 340B
- Aircraft serial: 340B414
- Aircraft time: 33,604 hours, 36,848 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF GEAR INTRANSIT LIGHT REMAINED ILLUMINATED FOR 2-3 MINUTES.  PERFORMED OPS CHECK OF LANDING GEAR EXTENSION AND RETRACTION, BLED HYD SYSTEM, BLED BRAKES FOUND LT MAIN GEAR STRUT LEAKING, REPACKED LT MAIN GEAR STRUT COMPLIED WITH GEAR SWINGS OPS CHECK GOOD.
